# SDR DBC2002F00002

- Difficulty date: April 10, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N1250
- Make and model: Beech 300BEECH
- Aircraft serial: FA88
- Engine: Pwa PT6A60
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 10038901823
- Part serial: 12948
- Condition: Failed
- Location: Fuel System
- Part time: 7,336 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT NOTED LOW PRESSURE FUEL LIGHT ILLUMINATED.  PILOT LANDED WITHOUT INCIDENT.   TROUBLESHOT TO FAILED FUEL PRESSURE SWITCH.  REMOVED (PN 100-398018-23 SN 12948)  AND REPLACED WITH NEW UNIT.  OPERATIONS CHECKED, OK.
